# SDR CHQA20140310079

- Difficulty date: March 10, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N975RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145337
- Aircraft time: 34,167 hours, 31,234 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 32,556 hours, 28,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E4768031
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHT STRIP BETWEEN ROWS 12 - 14 WAS FOUND TO BE INOPERATIVE.  MX SECURED THE WIRE ON THE EMERGENCY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
